# SDR DHL2001740C10

- Difficulty date: January 9, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE IS CORRODED BETWEEN STA 312 AND 328 RBL-4.  INSTALLED NEW T-ANGLE FLOOR SUPPORT.  MATERIAL USED 20 INCHES.
